Our expert says:
Dear jittery --- how very unpleasant ! And how very normal, too ! This is a form of acute stress disorder, a very normal response after such a traumatic / unpleasant and frightening experience. usually such common symptoms, which you describe very well, fade out in the first couple of months. If they don't, it's worth seeing a psychiatrist for an assessment of whether some treatment would help them to fade sooner. And it's especially understandable as this has been your second experience of hijacking. One is left with a marked sensitivity to sights and sounds with some link to the unpleasant events, that recall them painfully, and one can feel as if they are happening again, and feel very uncomfortable when faced with reminders of them. medication might help, counselling definiely would. It's a good idea to get assessed and into some treatment soon now, rather than encourage these symptoms to become more chronic.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.